# SDR ASOA2015011512060

- Difficulty date: January 5, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 14,962 hours, 10,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF LOWER SILL ANGLE FOUND LOWER MOUNTAIN ANGLE TO BE CORRODED AT SERVICE DOOR ENTRANCE.  R & R LOWER ANGLE MOUNT TO SERVICE DOOR OPENING IAW SRM 51-42-06-001-001-A01.
